Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/31360
Title: Нелинейные нормальные формы и бегущие волны в цилиндрических оболочках при их геометрически нелинейном деформировании
Authors: Кочуров, Р. Е.
Аврамов, К. В.
Keywords: колебания; степени свободы; нелинейные моды; амплитуды; закон Гука
Issue Date: 2009
Publisher: НТУ "ХПИ"
Citation: Кочуров Р. Е. Нелинейные нормальные формы и бегущие волны в цилиндрических оболочках при их геометрически нелинейном деформировании / Р. Е. Кочуров, К. В. Аврамов // Вестник Нац. техн. ун-та "ХПИ" : сб. науч. тр. Темат. вып. : Динамика и прочность машин. – Харьков : НТУ "ХПИ", 2009. – № 30. – С. 61-68.
Abstract: Нелінійні параметричні коливання циліндричних оболонок описуються рівняннями Доннелла-Муштарі-Власова. Рухи представляються у вигляді багатомодового розкладання по формах коливань. Дискретизація проводиться методом Бубнова-Гальоркіна. За допомогою методу гармонійного балансу досліджуються хвилі, які біжать, і нелінійні нормальні форми в системі з дисипацією та без її.
Donnell’s equations are used to analyze cylindrical shell nonlinear parametrical vibrations. The motions are presented as multi-mode expansion. To obtain a finite-degree-of-freedom model of shell motions the Bubnov-Galerkin method is applied. Nonlinear modes and traveling waves of shells are treated using harmonic balance method; the effect of structural damping is taken into account.
URI: http://repository.kpi.kharkov.ua/handle/KhPI-Press/31360
Appears in Collections:Вісник № 30

Files in This Item:
File Description SizeFormat 
vestnik_KhPI_2009_30_Kochurov_Nelineynye_normalnye_formy.pdf345,33 kBAdobe PDFThumbnail
View/Open
Show full item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.